# SDR SWAA2022041181998

- Difficulty date: March 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 141A550226
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS 294 RBL 11 WL 208. / FORMED ITEM 2 ANGLES (2EA) MADE OUT 7075-T0 0.080' C LOT 1001382 ALL I.A.W SRM 51-30-01-0G-0 FIG 3 TABLE 1; REMOVED CORROSION ON FLOOR BEAM BS294 RBL11 WL208 UPPER CHORD 1.2'X1.0' AREA ORIGINAL MATERIAL THICKNESS IS 0.094' REMAINING MATERIAL THICKNESS IS 0.060' FOUND TO BE OUT LIMITS I.A.W SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1 PAR. 4.C(2)(A) FIGURE 105/ALLOWABLE DAMAGE 1 DETAIL E PART TO BE REPAIRED PER SRM 53-10-51-16 REPAIR 16 ALTERNATIVE 1REMOVED FASTENERS ON REPAIR AREA BS294-BS312 WL208 FROM LBL 26-RBL60 PER SRM 53-10-51-16 REPAIR 16 PAR 4.A(2);[07] REMOVED DAMAGED SECTION OF THE BS294 UPPER CHORD FLOOR BEAM FROM LBL21-RBL60 WL208 I.A.W SRM 53-10-51-16 REPAIR 16 ALTERNATIVE 1 FIG 202 SHEET 2 PAR 4.B;[08] REQUEST NDI INSPECTION AS REQUIRED ON SRM 53-10-51-16 REPAIR 16 PAR 4.C(1-3);[09] VERIFIED CORRECTIVE ACTIONS 4-7.;[10] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED.  EQUIP USED: NORTEC 600 ID: ATS1465 EQUIP USED: MINIMITE ID: ATS240;APPLIED CHEMICAL CONVERSION COAT AND PRIMED ALL I.A.W 53-10-51-16 REPAIR 16 PAR 4.D-J PT INSPECTED 2 EA PARTS IAW SOPM 20-20-02. NO CRACKS NOTED. EQUIP USED: RADIOMETER ID: ATS2561-1;2;3 INSTALLED REPAIR PARTS ITEM 1;2;3;4 AND 5 I.A.W 53-10-51-16 REPAIR 16 PAR 4.K-M AND BOEING DWG 141A5502; APPLIED A FILLET SEAL ALONG THE EDGES OF OT THE REPAIR PARTS AND APPLIED A LAYER OF CORROSION INHIBITING COMPOUND IAW SRM 53-10-51-2R-16 REPAIR 16 PARG 4 STEP M AND N;
